# SDR AALA20130517012

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 58,519 hours, 28,506 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WEATHER RADAR FAILED IN FLIGHT.  FLIGHT DIVERTED, LANDED WITHOUT INCIDENT.  REPLACED WEATHER RECEIVER/TRANSMITTER.  SYS GROUND CHECK NORMAL OPERATION.
